# SDR USAA2014040400001

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 77,256 hours, 34,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR LT EMERGENCY POWER SUPPLY BATTERY DEAD.  REPLACED CABIN CTR LT EMERGENCY POWER SUPPLY BATTERY IAW MM 33-51-38-000-002-A & 400-002-A.
